Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 1, Pages 29-54
http://dx.doi.org/10.1155/S1024123X0100151X

Adaptive stabilization of continuous-time systems guaranteeing the controllability of a modified estimation model

Instituto de Investigación y Desarrollo de Procesos IIDP, Facultad de Ciencias Universidad del Pais Vasco, Leioa (Bizkaia), Aptdo. 644 de Bilbao, Spain

Received 4 October 1999; Revised 17 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen, “Adaptive stabilization of continuous-time systems guaranteeing the controllability of a modified estimation model,” Mathematical Problems in Engineering, vol. 7, no. 1, pp. 29-54, 2001. doi:10.1155/S1024123X0100151X